Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is the cause for burning sensation during urination and pain in testicles?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Now i would like to discuss an event that i regret doing. I went to a massage parlour and had unprotected handjob but strictly nothing else. But after the handjob i felt so bad, thinking that i might have risked worsening my current health status. I know stress plays a big part in pains but ever since the handjob i have amplifying pain in my testicles and what feels like my right lymph node too. I am terrified that i have complicated my situation further by getting another STD (i know i shouldnt worry about HIV as that is virtually impossible to get through this manner) but im still worried because me and my parents have finally put me on the track to recovery and im worried sick that because i let my frustration get the better of me in the moment, there is a risk i might have ruined everything. The pain is very real at the moment and its only been 2 days since the massage, but i experienced the pain straight away. Could i have picked up something doctor? Please help me :( What STD tests should i consider doing?? and when can i do them to put my mind at ease?? and could i be so irritated from the oil.. because ever since 2 days ago right after the massage i have a burning sensation while i pee and it hasnt left yet.. can it be something more serious?? :( And also im quite scared of HPV because i heard that that is a skin contact virus..
Posted Fri, 13 Dec 2013 in Sexually Transmitted Diseases
Answered by Dr. Lohit K 3 hours later
Brief Answer: UTI, Epididymitis/Orchitis? GPE,urine routine,VDRL Detailed Answer: Hi XXXXX, Thanks for using XXXXXXX I went through the query and understood your concern. Be relaxed I can really understand the kind of stress you are undergoing by the problem. Pain in testicles (amplifying after hand job), feeling lymph node and burning sensation during micturition suggest infection (urinary tract infection). This may be due to the oil (contaminated) used. I can think of urethritis to be the cause here. Severe urethritis can worsen the problem of orchitis. The increasing testicular pain need to get examined by your doctor to rule out torsion of testis, if present needs emergency management or due to epididymitis or epididymo orchitis. Sexually transmitted disease may spread even with skin to skin touch or if you get contacted with the infected materials. You must seek consultation from a doctor for examination and get yourself tested to confirm the absence of disease like herpes and syphilis which can be transmitted even by close skin to skin touch. So with all these you are required to get examined first by your doctor(general physical examination: GPE) and some of the investigations like VDRL test to rule out syphilis, USG of external genitalia, Urine routine and complete haemogram may be required for diagnosis. For now you can use NSAID like aceclofenac which will reduce pain and inflammation with good hygiene practice. Give testicular support and you are required antibiotic treatment for your management and it depends on the diagnosis. Hope this information is helpful for you. Please feel free to ask any further query and I will be happy to help you. Wish you faster recovery. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor